# SDR ZZDA2011608

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS STAY ON.  REMOVED AND REPLACED OVERWING EMERGENCY LIGHTS EVACUATION BATTERY POWER SUPPLY REF AMM 33-51, OPS CHECK GOOD.
